# SDR 2002UALA01389

- Difficulty date: August 30, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 7,064 hours, 2,567 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Computer
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 90 KNOTS DUE TO AN AVIONICS VENT MESSAGE.  THE AVIONIC EQUIPMENT COOLING COMPUTER WAS RESET AND THE AIRCRAFT FLEW FUTURE FLIGHTS WITH NO INCIDENCE.
